# SDR NACA2024020400001

- Difficulty date: February 4, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,616 hours, 26,911 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,392 hours, 844 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Eng Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE INLET ACOUSTIC PANEL DAMAGED AT 12 OCLOCK POSITION. DEFERRED PER DMI 72-00 ON 2/5/24 AT 0600Z IAW B767 AMM 72-00-00 TABLE 645.
